# SDR SWIA201229370

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 22,233 hours, 18,807 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE ASSOCIATED WITH THE NOSE GEAR.  (FLT 5367)  DESERVICED, BLED, AND RESERVICED THE NR 3 HYDRAULIC RESERVOIR.
